Journals

JIOS | JIM | JSMS | JDMSC | JDSGT | CJSIM

     Scope of The Journal      Guidelines for Authors      Contents of Published Issues
     Chief Editor      Past Editors      Sample Article
     Editorial Board      Abstracted / Reviewed      Subscriptions
     
     
     
   
   Journal of Interdisciplinary Mathematics
    ISSN: 0972-0502 (Print)
    ISSN: 2169-012X (Online) Full Text available at www.tandfonline.com/tjim


       
VOLUME 9 NUMBER 1 FEBRUARY 2006 ISSN 0972-0502
       
CONTENTS    
Click to view Contents (PDF Format)

         
P. NATH : On some sum form functional equations related to information theory        1-15 Abstracts Full Text
         
F. EUGENI AND G. IPPOLITI : A proof of the irrationality of ¼ and the rational powers of e      17-20 Abstracts Full Text
         
W. TANVATANAGUL, I. NEKOONTOD,
S. KHANABSAKDI, B.PLUBIN,
S. CHOOPRATEEP, P. THANINPONG,
S. KETSILP, W.MINSEN,N. LEKSAWAT AND
W. CHITPAKDEE : Statistical analysis on the opinion of the people in Chiangmai and Lamphun provinces (Thailand) on the idea of fixing Sunday Buddhist sabbath
     21-35 Abstracts Full Text
         
A. I. KECHRINIOTIS, K. S. ANASTASIOU AND B. A. KOTSOS : New forms of the Taylor’s remainder         37-48 Abstracts Full Text
         
K. S. ANASTASIOU, A. I. KECHRINIOTIS AND B. A. KOTSOS : Generalizations of the Ostrowski’s inequality      49-60 Abstracts Full Text
         
A. VANINSKY : Computational method of finding optimal structural change in economic systems: an input-output projected-gradient approach       61-76 Abstracts Full Text
         
C. W. CHEN AND T. S. LIOU : Evaluation and analysis of investment alternatives with different economic lives using fuzzy logic      77-97 Abstracts Full Text
         
H. A. EL-SAIFY : Optimal control problem for infinite order parabolic lag system     99-114 Abstracts Full Text
         
Y. THEODOROU AND P. ALEVIZOS : The fuzzy eigenvalue problem of fuzzy correspondence analysis   115-137 Abstracts Full Text
         
C. H. LAI AND F. H. F. LIU : Using scatter plots to identify efficient units: a heuristic approach to data envelopment analysis   139-147 Abstracts Full Text
         
P. DI GIRONIMO : Systems of elliptic equations in unbounded domains: an existence and uniqueness result   149-155 Abstracts Full Text
         
E. FOUNDAS AND A. VLACHOS : Pheromone models in ant colony optimization (ACO)   157-168 Abstracts Full Text
         
E. FOUNDAS AND D. DERPANIS : Taking decision with the help of black’s  permutation for imprecise - ordinal data   169-178 Abstracts Full Text
         
E. FOUNDAS AND A. VLACHOS : New approaches to evaporation in ant colony optimization algorithms     179-184 Abstracts Full Text
         
Y. T. CHANG, C. Y. LO, P. LEE AND H. T. CHAUG : The study of quantitative  analysis for solving conflict problems among intelligent agents   185-205 Abstracts Full Text
         
S. M. STEFANOV : Minimizing a convex separable exponential function subject to linear equality constraint and bounded variables   207-226 Abstracts Full Text
         
Book Reviews   227-228 Abstracts Full Text
         
Published  by
TARU PUBLICATIONS, NEW DELHI
       
 
 
 
     
Contact...
TARU Publications
G-159, Pushkar Enclave,
Pashchim Vihar
New Delhi 110 063, India
Phone : +91-11-25264782
Fax(India): +91-11-42321126
Fax(USA): +1-610-980-5937
E-mail : infoATtarupublications.com

Replace AT with @
 
 
 
 
Member Impexonweb.com
All Copyright © reserved 2007 Taru Publications